This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Successful Switch to Aripiprazole After Induction of Hyperprolactinemia by Ziprasidone: A Case Report

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Hyperprolactinemia is a frequently encountered clinical sign in antipsychotic treatment that is highly dependent on the antidopaminergic properties of the drug.1 Two aspects of the development of hyperprolactinemia must be taken into consideration in this context. First, the propensity to induce hyperprolactinemia is highly substance dependent, with amisulpride and risperidone usually involved.2


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 65

Quick Links: Psychotic Disorders , Schizophrenia and Schizoaffective Disorders